Fleming, Wendell H.
Deterministic nonlinear filtering
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 25 (1997) no. 3-4 , p. 435-454
Zbl 1002.93061 | MR 1655527
URL stable : http://www.numdam.org/item?id=ASNSP_1997_4_25_3-4_435_0

Bibliographie

[AQV] M. Akian - J.-P. Quadrat - M. Viot, Bellman Processes, in " Lecture Notes in Control and Information Science", No. 199, Springer-Verlag, 1994, 302-311. Zbl 0826.49021

[BB] T. Basar - P. Bernhard, "H∞-Optimal Control and Related Minimax Design Problems ", Birkhauser, Boston, 1991. Zbl 0751.93020

[BJP] R.K. Boel - M.R. James - I.R. Petersen, Robustness and Risk Sensitive Filtering, submitted to IEEE Trans. Auto. Control. MR 1891327

[Da] M.H.A. Davis, "Lectures on Stochastic Control and Nonlinear Filtering", Tata Institute Lectures on Math. and Physics No. 75, Springer Verlag, 1984. MR 757896 | Zbl 0554.93073

[DBB] G. Didinsky - T. Basar - P. Bernhard, Structural properties of minimax policies of a class of differential games arising in nonlinear H∞-control and filtering, in "Proc. 32nd IEEE Conf. on Decision and Control", San Antonio, 1993.

[FM1] W.H. Fleming - W.M. Mceneaney, Risk sensitive optimal control and differential games, in "Lecture Notes in Control and Info. Sci.", No. 184, Springer Verlag, 1992, 185-197. MR 1198930 | Zbl 0788.90097

[FM2] W.H. Fleming - W.M. Mceneaney, Risk Sensitive and Robust Nonlinear Filtering, in "Proc. 36-th IEEE Conf. on Decision and Control", San Diego, 1997.

[FP] W.H. Fleming - E. Pardoux, Optimal control forpartially observed diffusions, SIAM J. Control and Optim. 2 (1982), 261-285. MR 646953 | Zbl 0484.93077

[FR] W.H. Fleming - R.W. Rishel, "Deterministic and Stochastic Optimal Control", Springer-Verlag, 1975. MR 454768 | Zbl 0323.49001

[FS] W.H. Fleming - H.M. Soner, "Controlled Markov Processes and Viscosity Solutions", Springer-Verlag, 1992. MR 2179357 | Zbl 0773.60070

[H] O. Hijab, "Minimum Energy Estimation", Ph.D. Dissertation, Univ. of Calif., Berkeley, 1980.

[JB] M.R. James - J.S. Baras, Nonlinear filtering and large deviations: A PDE-control theoretic approach, Stochastics 23 (1988), 391-412. MR 959121 | Zbl 0642.93059

[JBE] M.R. James - J.S. Baras - R.J. Elliott, Risk-sensitive control and dynamic games for partially observed discrete-time nonlinear systems, IEEE Trans. Auto. Control 39 (4) (1994), 780-792. MR 1276773 | Zbl 0807.93067

[JL] M. Joannides - F. Legland, Nonlinear filtering with continuous time perfect observations and noninformative quadratic variation, in "Proc. 36th IEEE Conf. on Decision and Control", San Diego, 1997.

[Kr] A.J. Krener, Necessary and sufficient conditions for nonlinear worst case (H∞) control and estimation, J. Math. Systems, Estimation and Control 4 (1994), 485-488; erratum 5 (1995), 257. Zbl 0814.93028

[Ku] H. Kunita, Stochastic partial differential equations connected with nonlinear filtering, in "Lecture Notes in Math.", No. 972, Springer-Verlag, 1982. MR 705933 | Zbl 0527.60067

[LMR] S. Lototsky - MIKULEVICIUS - B.L. Rozovskii, Nonlinear filtering revisited: a spectral approach, SIAM J. Control Optim. 35 (1997), 435-461. MR 1436632 | Zbl 0873.60030

[Mc1]W.M. Mceneaney, Uniqueness for viscosity solutions of nonstationary HJB equations under some a priori conditions (with applications), SIAM J. Control and Optim 33 (1995), 1560-1576. MR 1348121 | Zbl 0833.49017

[Mc2] W.M. Mceneaney, Robust/H∞ Filtering for Nonlinear Systems, to appear in Systems Control Lett. Zbl 0902.93065

[Mi] S.K. Mitter, Lectures on nonlinear filtering and stochastic control, in "Lecture Notes in Math.", No. 972, Springer-Verlag, 1982. MR 705934 | Zbl 0516.93059

[Mo] R.E. Mortensen, Maximum likelihood recursive nonlinear filtering, J. Optim. Theory Appl. 2 (1968), 386-394. MR 1551293 | Zbl 0177.36004

[OP] D. Ocone - E. Pardoux, Asymptotic stability of the optimal filter with respect to its initial condition, SIAM J. Control Optimiz. 34 (1996), 226-242. MR 1372912 | Zbl 1035.93508

[P] J. Picard, Nonlinear filtering of one-dimensional diffusions in case of a high-signal-to-noise ratio, SIAM J. Appl. Math. 46 (1986), 1098-1125. MR 866283 | Zbl 0617.93057

[RW] R.T. Rockafellar - R.J.B. Wets, "Variational Analysis", Springer Verlag, 1997. MR 1491362 | Zbl 0888.49001